MAUDE Adverse Event Report: LIFECELL ARTIA RECONSTRUCTIVE TISSUE MATRIX, CONTOUR SMALL, PERFORATED; MESH, SURGICAL

LIFECELL ARTIA RECONSTRUCTIVE TISSUE MATRIX, CONTOUR SMALL, PERFORATED; MESH, SURGICAL
Catalog Number CS1097P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Seroma (2069)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.This is a known potential adverse event addressed in product labeling.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional reported that a clinical patient that was implanted with artia has experienced infected seroma in the left breast.The following actions have been taken: seroma aspirated for turbid seroma, culture sent, and seroma catheter placed.Keflex oral antibiotic has been given as a treatment.Symptoms have been resolved.It was confirmed later that both lot numbers up200128-112, and up200133-274 were used on the left breast in the original implant.This is the same patient reported under patient identifier (b)(6).This emdr is being submitted for the lot # up200128-112.

Brand Name
ARTIA RECONSTRUCTIVE TISSUE MATRIX, CONTOUR SMALL, PERFORATED
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key23020090
Report Number1000306051-2025-00087
Device Sequence Number9769535
Product Code FTM
UDI-Device Identifier00818410014476
UDI-Public(01)00818410014476(10)UP200128(11)230706(17)250531
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberCS1097P
Device Lot NumberUP200128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale